# SDR CALA2023060701764

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 67,251 hours, 23,310 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 3025053
- Part serial: 4057
- Condition: Missing
- Location: Beacon
- Part time: 19,350 hours, 7,629 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

TOP BEACON LIGHT SHROUD MISSING UPPER BEACON LIGHT LENS(ES) MISSING. BEACON LIGHT(S) ARE UPPER RED BEACON PLACED ON CDL. CONSIDERED INOPERATIVE. PLACED ON CDL. APPROVED.  REPLACED UPPER BEACON LIGHT LENS AND LIGHT BULB, OP CHECK GOOD.
